MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER

NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER
Model Number ORG-9100A
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that this multiple patient receiver (org) is experiencing intermittent communication loss.Their central nurse's station (cns) did not notify them of this communication loss and they only found out about it by reviewing the org logs.The customer changed their patients from transmitters to bedside monitors in order to get the communication loss issue to go away.No harm or injury was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: concomitant medical device: the following device was used in conjunction with the org: cns: model #: ni.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.
 
Event or Problem Description
The customer reported that this multiple patient receiver (org) is experiencing intermittent communication loss.Their central nurse's station (cns) did not notify them of this communication loss and they only found out about it by reviewing the org logs.The customer changed their patients from transmitters to bedside monitors in order to get the communication loss issue to go away.No harm or injury was reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the multiple patient receiver (org) was experiencing intermittent communication loss.The central nurse's station (cns) did not notify them of the communication loss, which they discovered when reviewing the org logs.No patient harm was reported.Investigation summary: as the customer was not able to provide device logs in a timely manner required for analysis, a root cause of the communication loss could not be determined.The cause for the initial occurrence was related to network configuration as the cns's ip was not entered into the host table.Possible causes of communication loss from the org may include incompatible software versions between the org and cns, or user error with the org's network settings, such as incorrect network communication protocol.The customer should ensure devices within the patient monitoring network are on compatible software versions and on the same net protocol setting.A review of the device's serial number does not show any other complaints.Attempt #1 03/29/2022 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 04/05/2022 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3 04/12/2022 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the model #: ni.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.
 
Event or Problem Description
The customer reported that the multiple patient receiver (org) was experiencing intermittent communication loss.The central nurse's station (cns) did not notify them of the communication loss, which they discovered when reviewing the org logs.No harm or injury was reported.
 
Additional Manufacturer Narrative
This is a correction to the suspect medical device involved in the reported event, specifically the unique device identifier (udi) information in section d of the fda form 3500a.
 
Event or Problem Description

Brand Name
ORG-9100A
Common Device Name
MULTIPLE PATIENT RECEIVER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key14094824
Report Number8030229-2022-02733
Device Sequence Number5967392
Product Code DRG
UDI-Device Identifier04931921103883
UDI-Public(01)04931921103883(21)1459
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9100A
Device Catalogue NumberORG-9100A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2022
Supplement Date Received by Manufacturer10/04/2023
10/04/2023
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date10/05/2023
08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS; CNS; CNS
Patient SexUnknown